# SDR MWEA010793

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49125151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SHOVEL CLIP HAS BARE METAL AND LIGHT CORROSION STATION 996 LONGERON 6 LEFT.  REMOVED OLD SHOVEL CLIP, LOCATED, DRILLED AND INSTALLED NEW SHOVEL CLIP.
